# SDR DALA2019012400486

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR JAMB WEB STA Y=207 LONG 11L AT PAX CABIN LT SIDE. NRC 00259: DOOR JAMB WEB STA Y=207 LONG 11L WAS REPAIRED PER SRM 53-10-15-2R-1. (LP #0916241)
